Yes, twitches are a common reaction to stress and anxiety. Many people get them - some only a few times and some have them forever. I get an annoying eye twitch when I'm very stressed and it takes a few days/weeks to ..."
AJ, perhaps you slept with your neck in a bad position. This happens a lot - and people feel the pain for days afterwards. You could also have simply turned your head too far and caused something to pinch. The best treat..."
"These symptoms can also have a physical cause. Brain tumors, MS, untreated diabetes, etc - many, many causes. I highly recommend that you see your doctor and allow him to run tests. If the cause if mental, he can refer you to a psychi..."
I'm so sorry to read your story and what your daughter has endured. As a father, I can't imagine your rage, guilt and depression. You've made a great step by coming to this forum! I've never dealt with this issu..."
I'm so sorry to read how difficult your life is right now. Life has dealt you some terrible cards, eh? It sounds to me as if you're suffering from depression. This is a natural reaction to all the bad stuff that ha..."
I second KatEyes thoughts that your husband could have a sleep disorder or possibly clinical depression. There are other medical conditions that can cause this sleepiness. He could have a vitamin b-12 or testosterone d..."
I'm so sorry to read that your having so much pain following your neck surgeries. Unfortunately, I don't think this is so uncommon. I too have had excruciating neck, shoulder, upper back pain since I was fused at C6/C7...."
I don't know if you've already had the dental surgery yet, but let me warn you about percocet and suboxone. Suboxone has two different drugs in it - buprenorphine and nalaxone. The nalaxone is intended to put a pers..."
A low resting pulse is not uncommon, especially in fit people. Some, like me, have a low resting pulse despite being out of shape. How low does you pulse drop to?
What concerns me is that you are waking up gasping fo..."
I don't konw if these amounts can be fatal. But, they are really huge amounts of zoloft and cymbalta. If you are currently taking these amounts of meds, you need to see a doctor right away - and I mean now! "
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.